Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some properties of Lyapunov function sets


Author: Emmanuel Moulay
Journal: Proc. Amer. Math. Soc. 138 (2010), 4067-4073
MSC (2010): Primary 93D20, 34D20, 37B25; Secondary 52A05
DOI: https://doi.org/10.1090/S0002-9939-2010-10298-8
Published electronically: June 18, 2010
Previous version: Original version posted June 16, 2010
Corrected version: Current version corrects received dates.
MathSciNet review: 2679627
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to study some geometrical and topological properties of Lyapunov function sets. These functions are very useful in control theory to solve stability problems. We focus our attention on the set of Lyapunov functions associated with continuous and discontinuous nonlinear systems.


References [Enhancements On Off] (What's this?)

  • 1. J. P. Aubin and A. Cellina, Differential inclusions, vol. 264, Springer-Verlag, Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin, 1984. MR 755330 (85j:49010)
  • 2. F. H. Clarke, Yu S. Ledyaev, and R. J. Stern, Asymptotic stability and smooth Lyapunov functions, J. Differential Equations 149 (1998), 69-114. MR 1643670 (99k:34109)
  • 3. N. Cohen and I. Lewkowicz, Convex invertible cones and the Lyapunov equation, Linear Algebra Appl. 250 (1997), 105-131. MR 1420573 (98b:15022)
  • 4. K. Deimling, Multivalued differential equations, De Gruyter Series in Nonlinear Analysis and Applications, 1, Walter de Gruyter, Berlin, 1992. MR 1189795 (94b:34026)
  • 5. A. F. Filippov, Differential equations with discontinuous righthand sides, Kluwer Academic Publishers, Dordrecht-Boston-London, 1988. MR 1028776 (90i:34002)
  • 6. W. Hahn, Stability of motion, Springer-Verlag, Berlin-Heidelberg-New York, 1967. MR 0223668 (36:6716)
  • 7. J. Kurzweil, On the inversion of Lyapunov's second theorem on stability of motion, Amer. Math. Soc. Transl. (2) 24 (1963), 19-77.
  • 8. T. J. Laffey and H. Šmigoc, Common solution to the Lyapunov equation for $ 2\times2$ complex matrices, Linear Algebra Appl. 420 (2007), no. 2-3, 609-624. MR 2278236 (2007k:15020)
  • 9. Y. Li and X. Chen, Stability on multi-robot formation with dynamic interaction topologies, IEEE International Conference on Intelligent Robots and Systems (Alberta, Canada), 2005, pp. 1325-1330.
  • 10. S.M. Madani-Esfahani, M. Hached, and S.H. Żak, Estimation of sliding mode domains of uncertain variable structure systems with bounded controllers, IEEE Trans. Automat. Control 35 (1990), no. 4, 446-449. MR 1047998
  • 11. O. Mason and R. Shorten, The geometry of convex cones associated with the Lyapunov inequality and the common Lyapunov function problem, Electron. J. Linear Algebra 12 (2005), 42-63. MR 2139459 (2006k:37026)
  • 12. A. N. Michel, N. R. Sarabudla, and R. K. Miller, Stability analysis of complex dynamical systems: Some computational methods, Circuits Systems Signal Process. 1 (1982), no. 2, 171-202. MR 736885 (85e:34051)
  • 13. C. Zuily and H. Queffelec, Eléments d'analyse pour l'agrégation, Masson, Paris, 1996.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 93D20, 34D20, 37B25, 52A05

Retrieve articles in all journals with MSC (2010): 93D20, 34D20, 37B25, 52A05


Additional Information

Emmanuel Moulay
Affiliation: Xlim (UMR-CNRS 6172), Département Signal Image Communications, Université de Poitiers, Bvd. Marie et Pierre Curie, B.P. 30179, 86962 Futuroscope Chasseneuil Cedex, France
Email: emmanuel.moulay@univ-poitiers.fr

DOI: https://doi.org/10.1090/S0002-9939-2010-10298-8
Keywords: Lyapunov functions, convex cones
Received by editor(s): January 1, 2001
Received by editor(s) in revised form: June 22, 2001
Published electronically: June 18, 2010
Additional Notes: The author was supported in part by the CNRS
Communicated by: Peter A. Clarkson
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society